# SDR SCNA03007

- Difficulty date: September 2, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 6,834 hours, 2,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LENS FOR EMERGENCY EXIT SIGN MISSING AFT SIDE OF L2 DOOR.  INSTALLED A NEW LIGHT LENS ASSY OPS CHECKED EMERGENCY LIGHT SYSTEM, OPS CHECKED GOOD.
